Due to the COVID 19 epidemic, orders may be processed with a slight delay

Search

Need help? 01613-157157

Showing 1–12 of 429 results

Sort by

[MED] Doxicap 100mg Capsule, 1 Capsule [Doxycycline 100mg]

৳ 2.00
(0 Reviews)
  • Quantity number indicates 1 capsules.
  • 10 pieces of capsules/strip.
  • Indicated for: Pneumonia, influenza, pharyngitis, tonsillitis, bronchitis, sinusitis.
৳ 2.00

[MED] Furoclav 500 Tablet, 1 Tablet [Cefuroxime 500mg+ Clavulanic Acid 125mg]

৳ 50.00
(0 Reviews)
  • Quantity number indicates 1 tablet.7 pcs tablets in a strip.
  • Indicated for:
  • Pharyngitis and/or tonsillitis
  • Acute bacterial otitis media
  • Acute bacterial maxillary sinusitis
  • Lower respiratory tract infections including pneumonia
  • Acute bacterial e X acerbations of chronic bronchitis and secondary bacterial infections of acute bronchitis
  • Skin and Skin-Structure Infections
৳ 50.00

[MED] Renxit Tablet, 1 Strip [Flupenthixol 0.5mg + Melitracen 10mg]

৳ 50.00
(0 Reviews)
  • Quantity number indicated 1 strip.
  • 10 pcs tablets/Strip.
  • Indicated for:
  • Anti - Depressants
৳ 50.00

Ace Plus Tablet, 1 Strip [Paracetamol 500mg + Caffeine 65 mg]

৳ 25.00
(0 Reviews)
  • Quantity number indicates strip
  • 10 pieces of tablets/strip
  • Indicated forFever, headache, migraine, muscle ache, backache, toothache & menstrual pain.
৳ 25.00

Ace Syrup 60ml, 1 Bottle [Paracetamol 120mg/5ml]

৳ 20.00
(0 Reviews)
  • Quantity number indicates 1 Bottle
  • 1 PET bottle 60 ml syrup
  • Indicated for: Fever, headache, migraine, muscle ache, backache, toothache & menstrual pain.
৳ 20.00

Ace Tablet, 1 Strip [Paracetamol 500mg]

৳ 8.00
(0 Reviews)
  • Quantity number indicates strip
  • 10 pieces of tablets/strip
  • Indicated for:​​​​​​​**Fever, headache, migraine, muscle ache, backache, toothache & menstrual pain.
৳ 8.00

Acifix Tablet 1 Strip [Rabeprazole Sodium 20mg]

৳ 70.00
(0 Reviews)
  • Quantity number indicates strip. 10 pieces of tablets/strip
  • Indicated for:Duodenal ulcers, Gastroesophageal Reflux Disease, Peptic ulcer disease, H. pylori infection, Paediatric GERD
৳ 70.00

ACME'S Basok 100ml, 1 Bottle [Basokarista]

৳ 65.00
(0 Reviews)
  • Quantity number indicates 1 Bottole.100ml syrup in 1 bottole
  • Indicated for:
  • ACME’S BASOK syrup relieves allergic and dry irritable cough. It liquefies phlegm. It is very effective in asthma, smoker's cough and throat hoarseness.
৳ 65.00

ACME'S Basok 200ml, 1 Bottle [Basokarista]

৳ 100.00
(0 Reviews)
  • Quantity number indicates 1 Bottole.200ml syrup in 1 bottole
  • Indicated for:
  • ACME’S BASOK syrup relieves allergic and dry irritable cough. It liquefies phlegm. It is very effective in asthma, smoker's cough and throat hoarseness.
৳ 100.00

Adovas Syrup 100ml, 1 Bottle [Adhatoda vasica]

৳ 65.00
(0 Reviews)
  • Quantity number indicates 1 bottle.
  • 100 ml Syrup in PET bottle
  • Indicated for:Adovas® is a sugar free, non sedating herbal cough syrup. It liquefies phlegm. It is effective for all kinds of common cold and cough such as, dry irritable cough, allergic cough, smokers cough and cough associated with bronchitis. It soothens the throat irritation and relieves hoarseness.
৳ 65.00

Back to Top
Product has been added to your cart